MathSciNet Relay Station
MathSciNet bibliographic data
MR1283715 (95b:93168) 93E11 (93C55)
Xie, Lihua; Soh, Yeng Chai; de Souza, Carlos E. Robust Kalman filtering for uncertain discrete-time systems. IEEE Trans. Automat. Control 39 (1994), no. 6, 1310–1314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement